Protease inhibitors boosted with ritonavir can lead to drug-drug interactions, particularly with inhaled corticosteroids such as fluticasone, because of the potent inhibition of cytochrome P450-3A4 activity. We report 4 cases of iatrogenic Cushing's syndrome after concomitant administration of inhaled fluticasone and antiretroviral therapy including a protease inhibitor boosted with ritonavir. Although typical manifestations were present, diagnosis of Cushing's syndrome was delayed because the patients were suspected to have antiretroviral therapy-associated lipodystrophy, which shares common clinical features with Cushing's syndrome. Biochemical tests confirmed iatrogenic Cushing's syndrome and clinical symptoms resolved after stopping ritonavir or fluticasone. The differences between the clinical symptoms of Cushing's syndrome and lipodystrophy are discussed as well as their frequency in the cases reported in the literature. The recommendation that concomitant administration of inhaled or intranasal fluticasone and ritonavir be prohibited must be implemented among practitioners who treat HIV-infected patients, and if long-term inhaled steroids are required, other drugs should be preferred.